MAUDE Adverse Event Report: Arthrex, Inc. 2.4mm Cannulated Drill and Passing Wire; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. 2.4mm Cannulated Drill and Passing Wire; ORTHOPEDIC MANUAL SURG INSTR
Model Number 2.4mm Cannulated Drill and Passing Wire
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
2.4mm Cannulated Drill and Passing Wire
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50715477
Report Number1220246-2026-04664
Device Sequence Number10598798
Product Code LXH
UDI-Device Identifier00888867365896
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4mm Cannulated Drill and Passing Wire
Device Catalogue NumberAR-1594D-24
Device Lot Number15651414
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown